# SDR ASAA0380038

- Difficulty date: January 4, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9936632504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, INTERCOSTAL IS CORRODED AT FS 541, 29R.  CUT OUT AND REPLACED CORRODED SECTION WITH FILLER AND DOUBLER PER SRM 51-70-5.  (M)
